# SDR YENA2022040600340

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 42,718 hours, 27,441 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E22-231-01) WINGS-LH/FIXED LE RIB #22/ CRACK- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
